# SDR USAA011084

- Difficulty date: August 10, 2001
- Submitted: September 12, 2001
- Operation: Air carrier
- Aircraft: N588US
- Make and model: Boeing 737301
- Aircraft serial: 23933
- System (JASC): 5240 · Service Doors
- Part: Gate
- Condition: Corroded
- Location: Service Door
- Part time: 41,171 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND GATE CORRODED .125 INCH BY 4 INCH, BOTTOM GATE OF AFT SERVICE DOOR.  (M)
